# SDR LR7A2022062403149

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: 00252024T3
- Condition: Cracked
- Component: Aileron, Lkheed
- Component part number: 3850193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RH AILERON TRAILING EDGE CHANNEL CRACKED AT AILERON STATION 55.4R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 57-80-04.    NR# 1000691402.
